# SDR SWAA010967

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 STR SPLICES CORRODED AT BS 907, STR 21L & STR 23L.  REMOVED AND REPLACED STR SPLICES PER SRM.
